The Depths of the Ocean
Bibliographic Data
| ID | 11330429 |
|---|---|
| Authors | Mark Jefferson, John Murray (0000-0002-5216-5208), Johan Hjort |
| Year | 1914 |
| Volume | 46 |
| Issue | 6 |
| Pages | 453 |
| Publication date | 1914-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Bulletin of the American Geographical Society (JOURNAL) |
| Journal identifiers | ISSN: 0190-5929 • E-ISSN: 1931-0838 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/201400 |
| OpenAlex | W1891516560 |
| Language | EN |
| Citations received | 2 |
Environmental Science · Marine and environmental studies · Marine and fisheries research · Geology · Oceanography
| Citations per year | 0.02 |
|---|---|
| Citation span | 1924 - 2002 (79) |
| Highly cited | No |